Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rash on thigh. Applied Betamethasone, gentamycin. Treatment?

hello sir... myself bhargav chavda i am in final year of medicine in china.. and my query is that, my papa is suffering with inner thigh round circle rash due to sweating for a year. He already visited a local doctor and he said its a fungal infection. ane prescribe him betamethason, gentamycin.. the lesion is relieved by using this cream for 3-4 days but as my papa stops to use this... the lesion reappear on the same place again... so please give me appropriate instructions.. thanks
Asked On : Sun, 7 Apr 2013
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic
From the information given it looks like fungal infection. But treatment taken for it is not correct. You should use a plain antifungal cream like ketoconazole 2% or terbinafine 1% for 3 weeks. Avoid using combination creams with steroid.
Hope this helped
Take care
Answered: Mon, 8 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Betamethasone is for allergy...
Gentamycin is for bacteria
Neither will help fungus...

See a dermatologist / get a proper diagnosis and confirmation.
There are excellent drugs - local and/or systemic - that can cure completely and permanantly

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor